# SDR 4015

- Difficulty date: June 18, 2004
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N140S
- Make and model: Beech 58
- Aircraft serial: TH1155
- Aircraft time: 10,182 hours, 10,182 cycles
- Engine: Cont IO550C
- Engine time: 891 hours, 891 cycles
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED CLT, WHEN PILOT SELECTED GEAR UP NOTHING HAPPENED, PILOT RETURNED TO CLT.  MAINTENANCE FOUND LANDING GEAR MOTOR BAD, REMOVED AND REPLACED MOTOR, OPS CHECKS GOOD.
